# SDR 2005UALA01128

- Difficulty date: October 12, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 38,076 hours, 28,307 cycles
- Engine: Ge CFM56*
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR, FORWARD SIDE LOWER END FRAME IS CRACKED AT FASTENER HOLE.   REMOVED DAMAGE. FABRICATED FRAME & FRAME SPLICE PARTS PER UAL SM-90-52-40-14-JD. INSTALLED REPAIR PER SM-90-52-40-14-JD.
